MathSciNet Relay Station
MathSciNet bibliographic data
MR1417786 (97i:60096) 60J35
Okitaloshima, Odimboleko; van Casteren, Jan A. On the uniqueness of the martingale problem. Internat. J. Math. 7 (1996), no. 6, 775–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement